# SDR UPS97221859

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159691
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION AND CRACKING FOUND ON BS 740 LT TERMINAL FITTING.  BS 740 LT FITTING REPLACED IN ACCORDANCE WITH UPS EO B727-5310-7477-C.  FUSELAGE SKIN BETWEEN S17L AND S24L REPAIRED IAW SRM 53-30-3 FIG 3A AND FIG 5 TO PREVENT INSTALLATION OF O/S FASTENERS IN SKIN.
